MAUDE Adverse Event Report: West Pharma. Services IL, Ltd. Swabable Vial Adapter 13mm; Set, I.V. Fluid Transfer

West Pharma. Services IL, Ltd. Swabable Vial Adapter 13mm; Set, I.V. Fluid Transfer
Catalog Number 8070101
Medical Device Problem Codes Contamination (1120); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
Swabable Vial Adapter 13mm
Common Device Name
Set, I.V. Fluid Transfer
Manufacturer (Section D)
West Pharma. Services IL, Ltd.
4 hasheizaf street
ra'anana
43664 1
IS  436641
Manufacturer (Section G)
West Pharma. Services IL, Ltd.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton,, PA 19341
+1(484)885-3298
MDR Report Key50069903
Report Number3000223297-2026-00027
Device Sequence Number10206663
Product Code LHI
UDI-Device Identifier07290108240498
UDI-Public(01)07290108240498(17)290130(10)L896
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8070101
Device Lot NumberL896
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown